advertisement
Question
Posted by: shannon | 2006/11/09

Thin Lining on Clomid

I just completed my third IUI with Clomid. My lining on the day of the HCG trigger was only 4.8. Last cycle it was just over 6 and the previous cycle it was higher and in a normal range.

I have read numerous studies that say that pregnancy can not occur with a lining of less than 6mm. Do I have any chance of getting pregnant this month?

Thanks.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageFertility expert

Dear Shannon

One of the main problems of Clomid usage is the adverse effect it has on the endometrium and the consequent failure of implantation, as well as the risk of early miscarriages. In some cases an alternative drug such as Estrofem can be added to the treatment to thicken the lining.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Janine | 2006/11/10

Hi Shannon

The Clomid does that, you should either get veeerrrry high dosages of Progynova or your FS should use something else to stimulate you (Femara/Gonal F).

My uterine lining is always too thin on Clomid, have done loads of "timed intercouse" and recently our first IUI. The FS here will tell you (what he told me) it should be at least 8mm, my FS says 7mm.

Good Luck!

Janine

Reply to Janine

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement